ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Existence theorem for a generalized Hammerstein type equation

Joshi, M (1974) Existence theorem for a generalized Hammerstein type equation. In: Commentationes Mathematicae Universitatis Carolinae, 15 (2). pp. 283-291.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (766Kb) | Request a copy
Official URL: http://dml.cz/dmlcz/105552

Abstract

An existence theorem is obtained for a generalized Hammerstein type equation

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Charles University in Prague, 1974
Keywords: Hammerstein equation, monotone operator, angle-bounded operator, mapping of type (U)
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jan 2010 07:04
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/23080

Actions (login required)

View Item View Item